JournalscmhVol. 81, No. 3pp. 543–567

On invariance and Ricci-flatness of Hermitian metrics on open manifolds

  • Bert Koehler

    Philipps-Universität, Marburg, Germany
  • Marco Kühnel

    Otto-von-Guericke-Universität, Magdeburg, Germany
On invariance and Ricci-flatness of Hermitian metrics on open manifolds cover
Download PDF

Abstract

We discuss a technique to construct Ricci-flat hermitian metrics on complements of (some) anticanonical divisors of almost homogeneous complex manifolds and inquire into when this metric is complete and Kähler. This construction has a strong interplay with invariance groups of the same dimension as the manifold acting with an open orbit. Lie groups of this type we call divisorial. As an application we describe compact manifolds admitting a divisorially invariant Kähler metric on an open subset. Finally, we see a connection between the reducibility of the anticanonical divisor and the non-triviality of the Kähler cone on the complement.

Cite this article

Bert Koehler, Marco Kühnel, On invariance and Ricci-flatness of Hermitian metrics on open manifolds. Comment. Math. Helv. 81 (2006), no. 3, pp. 543–567

DOI 10.4171/CMH/63